# SDR DXTA2025020302170

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0371
- Aircraft time: 1,196 hours, 818 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: THE CABIN DOOR WILL NOT CLOSE  NORMALLY.  ATTEMPTING TO ACCOMPLISH THE ABNORMAL/EMERGENCY PROCEDURES CHECKLIST UNDER THE CABIN DOOR OPEN CAS MESSAGE PROCEDURE FAILS WHEN DOING STEP 4 THE "CHECK HANDLE/PUSH TO OVERRIDE LIGHTS DO NOT EVER FLASH. IF MANUALLY CLOSING THE DOOR THE CAS MESSAGE DOES NOT EXTINGUISH AND THE DOOR DOES NOT LOCK. PERFORMED OPS CHECK WITH NO DEFECTS NOTED.
